Opuscula Math. 25, no. 2 (2005), 307-318

Opuscula Mathematica

Monotone iteration for infinite systems of parabolic equations

Anna Pudełko

Abstract. In the paper the Cauchy problem for an infinite system of parabolic type equations is studied. The general operators of the parabolic type of second order with variable coefficients are considered and the system is weakly coupled. Among the obtained results there is a theorem on differential inequality as well as the existence and uniqueness theorem in the class of continuous-bounded functions obtained by monotone iterative method.

Keywords: infinite systems, parabolic equations, Cauchy problem, monotone iteration method, differential inequality.

Mathematics Subject Classification: 35K15, 35K55, 35R45.

Full text (pdf)

  • Anna Pudełko
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland
  • Received: 2004-10-11.
Opuscula Mathematica - cover

Cite this article as:
Anna Pudełko, Monotone iteration for infinite systems of parabolic equations, Opuscula Math. 25, no. 2 (2005), 307-318

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.